Cite This Item

Copy Citation

MLA
Gushee, Lawrence. Journal of Music Theory, vol. 11, no. 1, 1967, pp. 117–133., www.jstor.org/stable/842950. Accessed 4 Aug. 2020.
APA
Gushee, L. (1967). Journal of Music Theory, 11(1), 117-133. doi:10.2307/842950
CHICAGO
Gushee, Lawrence. Journal of Music Theory 11, no. 1 (1967): 117-33. Accessed August 4, 2020. doi:10.2307/842950.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.